dc.contributor.authorZhao, Liangyi.
dc.date.accessioned2009-04-09T04:04:00Z
dc.date.available2009-04-09T04:04:00Z
dc.date.copyright2007en_US
dc.date.issued2007
dc.identifier.citationZhao, L. (2007). Large sieve inequality with quadratic amplitudes. Monatshefte für Mathematik, 151(2), 165-173.en_US
dc.identifier.issn1436-5081en_US
dc.identifier.urihttp://hdl.handle.net/10220/4559
dc.description.abstractIn this paper, we develop a large sieve type inequality with quadratic amplitude. We use the double large sieve to establish non-trivial bounds.en_US
dc.format.extent7 p.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesMonatshefte für Mathematik.en_US
dc.subjectDRNTU::Science::Mathematics::Number theory
dc.titleLarge sieve inequality with quadratic amplitudesen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.openurlhttp://sfxna09.hosted.exlibrisgroup.com:3410/ntu/sfxlcl3?sid=metalib:ELSEVIER_SCIRUS&id=doi:&genre=&isbn=&issn=1436-5081&date=2007&volume=151&issue=2&spage=165&epage=173&aulast=Zhao&aufirst=%20Liangyi
dc.description.versionAccepted versionen_US
dc.identifier.rims93049


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record